# SDR 2006UALA00825

- Difficulty date: April 28, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 51,971 hours, 28,138 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT HORIZ STAB TE LWR SKIN CRACKED 1.5 INCHES LONG PARALLEL TO REAR SPAR APPROX 2.5 INCHES FWD OF CENTERLINE OF NR 1 BALANCE BAY.
